# SDR DALA2022122008265

- Difficulty date: September 2, 2020
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 7,106 hours, 3,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frm 78-79
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT LEFT SIDE 25 INCHES AFT OF AFT LEFT PASSENGER SERVICE DOOR 2.5" WIDE 2.5" TALL .075 DEEP BETWEEN FRAME FR 79 AND 78 BELOW STGR 19L. PER ENGINEERS REQUEST PERFORMED HFEC ON DENT PER ANDTP TASK BD500-A-J51-10-05-00AAA-353A-A NO INDICATIONS NOTED (QC2003) 880460. PERFORMED TIME LIMITED REPAIR IAW ERA 587671-14 REV ORIGINAL SEC. I. FWD TO MON. PERMANENT REPAIR MUST BE PERFORMED WITHIN 850 FLT HRS IAW ERA 587671-14 REV. ACCOMPLISHED AND RECORDED REPAIR TO FUSELAGE SKIN DENT AT FR 78- 79 BELOW STR 19L PER PRI 587671-14 REV B, REV 1 AND VERIFIED WORK ACCOMPLISHED ON PRI COMPLIES WITH FINAL ERA 587671-14 REV B. (LP# 6454742)
